A non-extended hermitian form over Z [Z].

Ian Hambleton; Peter Teichner

Manuscripta mathematica (1997)

  • Volume: 93, Issue: 4, page 435-442
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Hambleton, Ian, and Teichner, Peter. "A non-extended hermitian form over Z [Z].." Manuscripta mathematica 93.4 (1997): 435-442. <http://eudml.org/doc/156311>.

author = {Hambleton, Ian, Teichner, Peter},
journal = {Manuscripta mathematica},
keywords = {Hermitian form; connected sum},
number = {4},
pages = {435-442},
title = {A non-extended hermitian form over Z [Z].},
url = {http://eudml.org/doc/156311},
volume = {93},
year = {1997},

AU - Hambleton, Ian
AU - Teichner, Peter
TI - A non-extended hermitian form over Z [Z].
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 4
SP - 435
EP - 442
KW - Hermitian form; connected sum
UR - http://eudml.org/doc/156311
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.